Ask The Doctor > Questions & Answers > Check of impact of taking Maxviril on hypertension

Check of impact of taking Maxviril on hypertension

Patient: I have hypertension controlled by Micardis 80/25 ( telmisarton 80 mg, hydrochorothiazide 25 mg) wanted to know if product called Maxviril ( www.maxviril.com) is safe. Advertising say no side affects but bit nervous. I have had long term issues and trying to do something about it. Ingredients 560 mg per capsule. Rhodiolabrosea 150 mg, Turnera diffusa 100 mg, Siberian ginseng 50 mg, nutmeg 50 mg, saffron 50 mg, milkworts 50mg, pious extras 50mg, liquidise 30 mg, nettle root ( urticaria dioica) 30 mg.Your help would be appreciated.

 

 

Symptoms: Erection issues, loose hardness of erection often after foreplay before intercourse. Premature ejaculation

 

 

Doctor: Hello,Thanks for contacting askthedoctor.comAs learnt that you are a hypertensive but well controlled on medication and have been facing erectile dysfunction issues lately with premature ejaculation.Maxviril is an Ayurvedic preparation with all ayurvedic ingredients which are all natural like ginseng( increases libido),saffron( purifies blood) etc as said and claimed by the teachings, but there have been again no long term studies and evidences produced that these capsules can treat erectile dysfunction and help sustenance during the act. So it is difficult to ascertain and establish its effectiveness .Secondly , as you have mentioned that you loose hardness after erection just before intercourse. This is not an erectile dysfunction instead this is called performance anxiety which causes an innate need to perform and a self doubt for the same causing limpness of the penis before intercourse.This would require behavioral therapy and some simple tips to extend foreplay and make each other comfortable before the actual intercourse is performed. This would help mutual confidence building and your innate guilt of inability to perform would end, thereby allowing maintenance of libido and endorphin induced vasodilatation of penile vessels sustaining erection.You may visit your physician for a consult and examination and discuss the options pertaining to sexuality at your age group and take informed decisions. However the concern is more psychological and unlikely to get treated by ayurvedic medicines.I hope i have answered your query in detail,wishing you good health,regards

 


Ask The Doctor
    Ask The Doctor
Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment